# SDR CA040128001

- Difficulty date: January 28, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing Race
- Part number: 407340339107
- Condition: Mismanufactured
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS BROUGHT TO OUR ATTENTION THAT A BEARING WAS DELIVERED TO A CUSTOMER AND FOUND WITHOUT THE REQUIRED 4 (.062 DIA.) LUBE HOLES. THE 4 LUBE HOLES TO BE LOCATED IN THE LUBRICATION GROOVES.
